# SDR CA000320029

- Difficulty date: March 2, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- Aircraft time: 28,635 hours
- Engine: Cfmint CFM565A1
- System (JASC): 2722 · Rudder Actuator
- Part: Actuator
- Part number: 810A000003
- Condition: Failed
- Location: Rudder
- Component: Rudder Actuator
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) HIGH FREQUENCY VIBRATION FELT IN AFT GALLY DURING CLIMB.  VIBRATION DISSIPATED DURING CRUISE. YELLOW SYSTEM RUDDER ACTUATOR FOUND AT FAULT.  REPLACED.
